EconPapers    
Economics at your fingertips  
 

A SQP Method Using Only Equality-Constrained Sub-problems: DONLP

Neculai Andrei
Additional contact information
Neculai Andrei: Center for Advanced Modeling & Optimization

Chapter Chapter 12 in Continuous Nonlinear Optimization for Engineering Applications in GAMS Technology, 2017, pp 289-296 from Springer

Abstract: Abstract Let us consider the general nonlinear optimization problem:subject towhere the functions f : ℝ n → ℝ, e : ℝ n → ℝ m e $$ e:{\mathbb{R}}^n\to {\mathbb{R}}^{m_e} $$ , and c : ℝ n → ℝ m are supposed to be twice continuously differentiable. Also, suppose that:

Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-58356-3_12

Ordering information: This item can be ordered from
http://www.springer.com/9783319583563

DOI: 10.1007/978-3-319-58356-3_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-58356-3_12